# SDR ASAA2015121414403

- Difficulty date: December 14, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 50,452 hours, 22,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL CORRODED BETWEEN BS 907 - 927.  ACFT GROUNDED.  REMOVED CORROSION ORIGINAL MATERIAL .040".  REMOVED .001" REMAINING AMT .039"  WHICH IS IN LIMITS IAW SRM 53-00-53, FIG 103, DET B.  APPLIED ALODINE IAW AMM 51-21-41.  APPLIED PRIMER IAW AMM 51-21-72.  APPLIED TOPCOAT IAW AMM 51-21-73.  HASH MARKED BLENDED AREA IAW AMM 51-05-01. APPLIED CIC IAW SOPM 20-41-05.
